# SDR SWAA2022120768931

- Difficulty date: November 8, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER T/E ACCESS PANEL 333CB HAD ELONGATED FASTENER HOLES.   PREPARED DAMAGED AREA TO APPLY FABRIC REPAIR PLIES. NO WATER NOTE AT ACCESS PANEL IAW SRM 51-70-04-2R-9, REPAIR 9, PARAGRAPH 4 C, D, E, F, G, H, AND I.  REPAIRED DAMAGED AREA AT ACCESS PANEL IAW SRM 51-70-04-2R-9, REPAIR 9, PARAGRAPH 4 J, K, L, M, AND N.  PAINTED REPAIRED AREA IAW SRM 51-70-04-2R-9, REPAIR 9, PARAGRAPH 4 P, AND AMM 51-21-99-300-802, PAPARAGRAPH 3 C.
